MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION PRECISION; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF

BOSTON SCIENTIFIC NEUROMODULATION PRECISION; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Model Number SC-9218-15
Medical Device Problem Codes Charging Problem (2892); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Undesired Nerve Stimulation (1980)
Date of Event 02/27/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Block b3: approximated based on the date the manufacturer became aware of the event.Additional suspect medical device components involved in the event: product family: scs-adapters, upn: m365sc9218150, model: sc-9218-15, serial: (b)(6), batch: 7074421.Product family: dbs-adapters, upn: m365db9218550, model: db-9218-55, serial: (b)(6), batch: 7062233.Product family: scs-ipg-r, upn: m365sc11600, model: sc-1160, serial: (b)(6), batch: 367592.
 
Event or Problem Description
It was reported that the patient experienced undesired sensations in their head related to stimulation.The patient underwent a procedure (reported in mfr# 3006630150-2023-01540) to revise the spinal cord stimulation (scs) system in response to the undesired sensations.However, the patient continued to experience these sensations postoperatively, and underwent a second procedure.Prior to the second procedure the physician was unable to connect to the implantable pulse generator (ipg) since the device had been off since the previous procedure; pre-operative charging efforts in the hospital were unsuccessful.Therefore, the ipg and non-boston scientific leads were replaced, and the lead adapters were removed.The patient did well postoperatively and received adequate coverage.Physical analysis of the devices could not be completed in our laboratory, as they were discarded by the facility.

Brand Name
PRECISION
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
road 698, lot no. 12
dorado PR 00646 -260
*   00646-2602
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
7632920920
MDR Report Key17761363
Report Number3006630150-2023-05590
Device Sequence Number6618760
Product Code LGW
UDI-Device Identifier08714729888734
UDI-Public08714729888734
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
P030017
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/15/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date09/22/2024
Device Model NumberSC-9218-15
Device Catalogue NumberSC-9218-15
Device Lot Number7074801
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/22/2023
Initial Report FDA Received Date09/15/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/23/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown